Nurofen Cold and Flu
Nurofen Cold and Flu Tablets are used to relieve the symptoms of nasal congestion when combined with pain or high temperature. Common conditions include sore throat, sinus pain, common cold and flu. This medicine is non-drowsy.
Each tablet contains 30mg of Pseudoephedrine Hydrochloride and 200mg of Ibuprofen as the active ingredients. Please see product packaging for a full list of other ingredients. Pack size is 24 tablets.
Who can use Nurofen Cold and Flu?
Nurofen Cold and Flu tablets can be used by adults and children aged 12 years and older.
Take two tablets to start followed by one or two tablets every four hours as required. Maximum dose is six tablets in 24 hours.
Side Effects and Cautions
Reported side effects include headache, dizziness and difficulty sleeping. Please see product literature for a full list of possible side effects. Do not use Nurofen Cold and Flu tablets if you are allergic to any ingredients; if you are taking medicines known as monoamine oxidase inhibitors (MAOIs); if you have cardiovascular disease including high blood pressure; if you have diabetes, severe kidney failure, over-active thyroid gland, or closed angle glaucoma. Caution is required if you have a history of asthma or other breathing disorders.
Pregnancy or Breastfeeding
Do not use this medicine if you are pregnant or breastfeeding.
How to Store Nurofen Cold and Flu
Store Nurofen Cold and Flu below 25ºC and remember to keep all medicine out of sight and reach of children. You should return any unused or date expired medicines to your pharmacist for safe destruction.
For further information on this product please contact us or check out the manufacturer’s product information. Please read the patient information leaflet before taking this medicine. Do not share medicines with another person even if their symptoms are the same as yours. It is always better to check with your pharmacist or GP first.
If you order this medicine online you may be sent a link which will enable you to provide further information by one of our pharmacists. It will allow us to check that this medicine is safe and appropriate for you to use.